Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Tulsa, OK

April 1, 2015Osage County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 1, 2015, 2:21 AM CDT for Osage County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2015, 2:21 AM CDT (07:21 UTC)
Expired
Apr 1, 2015, 2:45 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK

County Osage County, OK

The radar

The Wichita radar (KICT), 109 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WWUS84 KTSA 010721
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 AM CDT WED APR 1 2015

OKZ054-010745-
OSAGE OK-
221 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 222 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF FORAKER...MOVING NORTHWEST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...WEBB CITY...PEARSONIA...
FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9664 3700 9643 3667 9640 3667 9673
      3685 9677 3700 9676 3701 9675 3701 9665
TIME...MOT...LOC 0722Z 156DEG 33KT 3686 9662

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Mar 31, 11:47 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 31, 11:47 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT TUE MAR 31 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THUNDERSTORMS HAVE REMAINED ISOLATED ACROSS SOUTHEAST OK
ALTHOUGH ACTIVITY ACROSS CENTRAL OK WILL LIKELY MAKE A RUN
INTO SOUTHEAST OKLAHOMA AFTER 07-08Z. ELSEWHERE...EXPECT
MVFR/OCCASIONAL IFR CIGS TO DEVELOP...WITH IMPROVING CONDITIONS
LATER WEDNESDAY MORNING. ADDITIONAL SHOWER/THUNDERSTORMS
POSSIBLE LATER WEDNESDAY AFTERNOON ACROSS SOUTHEAST OK INTO
NORTHWEST AR...AND HAVE INCLUDED VCTS FOR THOSE TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 833 PM CDT TUE MAR 31 2015/

DISCUSSION...
ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS EVENING
NEAR A SURFACE BOUNDARY THAT EXTENDS FROM NEAR OKEMAH TO WEBBERS FALLS
AND INTO WEST-CENTRAL ARKANSAS NEAR INTERSTATE 40. THE MAIN THREAT FROM
THESE STORMS IS VERY LARGE HAIL. THIS ACTIVITY IS EXPECTED TO FADE OVER
THE NEXT COUPLE OF HOURS AS WE LOSE DAYTIME HEATING. OUR FOCUS WILL THEN TURN
OUT TO OUR WEST WHERE SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED
ACROSS WESTERN OKLAHOMA AND NORTH TEXAS. THIS ACTIVITY IS EXPECTED TO
CONGEAL TOGETHER AND SPREAD TO THE EAST OVERNIGHT AND MOVE INTO EASTERN
OKLAHOMA AFTER MIDNIGHT. HAVE ADJUSTED POPS AFTER 6Z TO ACCOUNT FOR
THIS TREND. OTHERWISE...CURRENT FORECAST FOR TONIGHT IS ON TRACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  82  65  82 /  30  20  20  50
FSM   59  78  61  81 /  50  40  20  30
MLC   63  80  67  81 /  60  30  20  30
BVO   51  82  62  79 /  20  20  20  60
FYV   50  74  60  75 /  10  30  20  30
BYV   52  74  60  76 /  10  30  20  30
MKO   58  77  63  78 /  60  30  20  40
MIO   55  79  64  75 /  10  30  20  50
F10   59  79  65  81 /  60  30  20  30
HHW   61  77  63  80 /  50  50  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Mar 31, 11:02 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT TUE MAR 31 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1102 PM CDT TUE MAR 31 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EAST-CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EAST-CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO THE
EARLY MORNING HOURS ACROSS EAST-CENTRAL OKLAHOMA NEAR THE INTERSTATE
40 CORRIDOR. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND VERY HEAVY
RAIN THAT COULD LEAD TO FLOODING OF LOW LYING AREAS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN OKLAHOMA LATE
TONIGHT FROM WESTERN ARKANSAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE
BY THE TIME THEY MOVE INTO THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STRONG INSTABILITY WILL AGAIN DEVELOP WEDNESDAY AND SUPPORT
A LIMITED RISK OF SEVERE STORMS...HOWEVER LESS WIND SHEAR WILL
LOWER THE MAGNITUDE OF SEVERE WEATHER POTENTIAL.

A STRONGER STORM SYSTEM WILL SWEEP THROUGH THE PLAINS LATE
THURSDAY INTO FRIDAY...WITH AN ASSOCIATED COLD FRONT PASSING
THROUGH THE REGION. STORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF
THE FRONT ALONG WITH WITH CONDITIONS SUPPORTIVE OF SEVERE
WEATHER. A BRIEF PERIOD OF DRY AND COOLER CONDITIONS RETURN FOR
SATURDAY INTO SUNDAY. HOWEVER...THUNDERSTORM CHANCES RETURN BY
LATE SUNDAY INTO MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 31, 11:47 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT TUE MAR 31 2015

OKZ066-071-010515-
MCINTOSH OK-OKMULGEE OK-
1147 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 1147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
HOFFMAN...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON AND PIERCE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3546 9604 3558 9583 3544 9570 3531 9586
TIME...MOT...LOC 0447Z 146DEG 8KT 3546 9586
Special weather statement, Apr 1, 1:08 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
108 AM CDT WED APR 1 2015

OKZ064-065-010645-
CREEK OK-OKFUSKEE OK-
108 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK

IN EAST CENTRAL OKLAHOMA
     WESTERN OKFUSKEE

AT 107 AM CDT...STRONG THUNDERSTORM OUTFLOW WINDS WERE LOCATED ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF PADEN TO 7 MILES SOUTHWEST
OF PADEN TO 23 MILES SOUTHWEST OF BEARDEN...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...OKEMAH...BEARDEN...CASTLE...PADEN...BOLEY...MASON AND
WELTY.

OUTFLOW WIND GUSTS TO 50 MPH WILL BE POSSIBLE.

LAT...LON 3571 9663 3573 9636 3542 9622 3528 9632
      3528 9643 3529 9645 3545 9645 3545 9648
      3543 9649 3545 9655 3540 9653 3539 9654
      3540 9658 3540 9663
TIME...MOT...LOC 0607Z 270DEG 9KT 3563 9677 3543 9662
          3517 9672
Special weather statement, Apr 1, 1:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT WED APR 1 2015

OKZ073-010730-
PITTSBURG OK-
158 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 159 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF ASHLAND TO 5 MILES SOUTH OF
ASHLAND TO 20 MILES SOUTH OF ASHLAND...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
KIOWA...ASHLAND...HAYWOOD AND ARPELAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3494 9609 3501 9599 3481 9584 3468 9589
      3468 9609 3468 9610
TIME...MOT...LOC 0659Z 236DEG 24KT 3487 9619 3469 9608
          3449 9616
Special weather statement, Apr 1, 2:07 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 AM CDT WED APR 1 2015

OKZ065-066-071-073-010745-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
207 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 207 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CASTLE TO 3 MILES SOUTHEAST OF BRYANT TO 3 MILES SOUTH
OF SCIPIO...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...BOLEY...MASON...OKFUSKEE...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...HANNA...
VERNON...RAIFORD...SCIPIO...INDIANOLA AND OKMULGEE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3565 9615 3551 9574 3498 9571 3492 9609
      3505 9610 3516 9599 3528 9599 3528 9643
      3529 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3539 9654 3540 9658 3539 9662
      3546 9663
TIME...MOT...LOC 0707Z 259DEG 18KT 3549 9637 3537 9600
          3502 9596
Special weather statement, Apr 1, 2:15 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 AM CDT WED APR 1 2015

OKZ073-010800-
PITTSBURG OK-
215 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 215 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAYWOOD TO 37 MILES SOUTHWEST OF KIOWA...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR AND
MCALESTER REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
      3486 9610 3493 9609 3501 9551 3459 9574
      3459 9588
TIME...MOT...LOC 0715Z 263DEG 24KT 3491 9592 3424 9615
Special weather statement, Apr 1, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 AM CDT WED APR 1 2015

OKZ054-010745-
OSAGE OK-
221 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 222 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF FORAKER...MOVING NORTHWEST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...WEBB CITY...PEARSONIA...
FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9664 3700 9643 3667 9640 3667 9673
      3685 9677 3700 9676 3701 9675 3701 9665
TIME...MOT...LOC 0722Z 156DEG 33KT 3686 9662

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:56 PM CDTSpecial Weather StatementTSAHaskell49 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee38 min
Mar 31, 8:42 PM CDTSpecial Weather StatementTSAMcIntosh48 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg38 min
Mar 31, 8:54 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
Mar 31, 9:24 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
Mar 31, 9:25 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
Mar 31, 10:11 PM CDTSpecial Weather StatementTSAOkmulgee49 min
Mar 31, 10:13 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Mar 31, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh49 min
Mar 31, 10:52 PM CDTAreal Flood AdvisoryTSAMcIntosh113 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Mar 31, 11:47 PM CDTSpecial Weather StatementTSAMcIntosh28 min
Mar 31, 11:51 PM CDTSevere Thunderstorm WarningTSAOkmulgee39 min
Mar 31, 11:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee27 min
Apr 1, 1:08 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Apr 1, 1:58 AM CDTSpecial Weather StatementTSAPittsburg32 min
Apr 1, 2:07 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 1, 2:15 AM CDTSpecial Weather StatementTSAPittsburg45 min
Apr 1, 2:34 AM CDTSevere Thunderstorm WarningTSAOsage21 min
Apr 1, 2:43 AM CDTSpecial Weather StatementTSAPushmataha47 min
Apr 1, 2:54 AM CDTSpecial Weather StatementTSACreek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee51 min
Apr 1, 3:21 AM CDTSpecial Weather StatementTSAOsage24 min
Apr 1, 3:23 AM CDTSpecial Weather StatementTSAWashington37 min
Apr 1, 3:24 AM CDTSpecial Weather StatementTSAPushmataha51 min
Apr 1, 3:31 AM CDTSevere Thunderstorm WarningTSAWashington29 min
Apr 1, 4:12 AM CDTSpecial Weather StatementTSAHaskell, Muskogee, Wagoner48 min
Apr 1, 4:21 AM CDTSpecial Weather StatementTSAWagoner39 min
Apr 1, 12:10 PM CDTSpecial Weather StatementTSAOttawa35 min
Apr 1, 5:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
Apr 1, 12:25 PM CDTSpecial Weather StatementTSACarroll50 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.